# SDR AALA202112305900

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 WINDOW LEVER IS DIFFICULT TO LOCK AND UNLOCK. ADJUSTED L2 WINDOW IAW B-737NG 56-12-11, LEAK AND OPS CHECK GOOD.
